# SDR 9515119980

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Left
- Part time: 15,937 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP-YQR - DURING CRUISE AT FL 350, 0.78 MACH, THE CAPTAIN'S OUTER WINDSHIELD PANEL CRACKED.  RETURNED TO MSP PER DISPATCH AND MAINTENANCE CONTROL DIRECTION.  REPLACED THE CAPTAIN'S WINDSHIELD AND WINDOW HEAT CONTROLLER, OPERATIONAL CHECK OK.
